On difference sets of sets of integers
Séminaire Delange-Pisot-Poitou. Théorie des nombres, Volume 19 (1977-1978) no. 1, Talk no. 5, 8 p.
@article{SDPP_1977-1978__19_1_A4_0,
     author = {Stewart, Cameron L.},
     title = {On difference sets of sets of integers},
     journal = {S\'eminaire Delange-Pisot-Poitou. Th\'eorie des nombres},
     publisher = {Secr\'etariat math\'ematique},
     volume = {19},
     number = {1},
     year = {1977-1978},
     note = {talk:5},
     zbl = {0392.10051},
     mrnumber = {520302},
     language = {en},
     url = {http://www.numdam.org/item/SDPP_1977-1978__19_1_A4_0}
}
Stewart, Cam L. On difference sets of sets of integers. Séminaire Delange-Pisot-Poitou. Théorie des nombres, Volume 19 (1977-1978) no. 1, Talk no. 5, 8 p. http://www.numdam.org/item/SDPP_1977-1978__19_1_A4_0/

[1] Erdös (P.) and Sarközy (A.). - On differences and sums of integers, I, J. Number Theory, to appear. | MR 515054 | Zbl 0404.10029

[2] Erdös (P.) and Sarközy (A.). - On differences and sums of integers, II, to appear. | Zbl 0413.10049

[3] Freiman (G.A.). - Foundations of a structural theory of set addition. - Providence, American mathematical Society, 1973 (Translations of mathematical Monographs, 37). | MR 360496 | Zbl 0271.10044

[4] Furstenberg (H.). - Ergodic behavior of diagonal measures and a theorem of Szeméredi on arithmetic progressions, J. Analyse math., Jérusalem, t. 31, 1977, p. 204-256. | MR 498471 | Zbl 0347.28016

[5] Halberstam (H.) and Roth (K.). - Sequences. - Oxford, at the Clarendon Press, 1966. | MR 210679 | Zbl 0141.04405

[6] Heilbronn (H.). - Zeta-functions and L-functions, "Algebraic number theory [1965. Brighton]", p. 204-230. - London, Academic Press, 1967. | MR 218327

[7] Kamae (T.) and Mendes France (M.). - Van der Corput's difference theorem, Israel J. Math., to appear. | Zbl 0396.10040

[8] Kuipers (L.) and Niederreiter (H.). - Uniform distribution of sequences. - New York, J. Wiley and Sons, 1974 (Pure and applied Mathematics, Wiley-Interscience). | MR 419394 | Zbl 0281.10001

[9] Ruzsa (I.Z.). - On difference sequences, Acta Arithm., Warszawa, t. 25, 1974, p. 151-157. | MR 335430 | Zbl 0243.10046

[10] Ruzsa (I.Z.). - On difference sets, to appear. | Zbl 0423.10027

[11] Sarközy (A.). - On difference sets of sequence of integers, I, Acta math. Acad. Sc. Hung., to appear. | MR 466059 | Zbl 0387.10033

[12] Sarközy (A.). - On difference sets of sequences of integers, II, Annales Univ. Sc. Budapest, Eötvös, to appear. | MR 536201 | Zbl 0413.10051

[13] Sarközy (A.) . - On difference sets of sequences of integers, III, Acta math. Acad. Sc. Hung., to appear. | MR 487031 | Zbl 0387.10034

[14] Stewart (C.L.) and Tijdeman (R.). - On infinite-difference sets of sequences of positive integers, Canadian J. Math., to appear. | MR 546946

[15] Stewart (C.L.) and Tijdeman (R.). - On density-difference sets of sequences of integers, to appear.

[16] Tijdeman (R.). - Distance sets of sequences of integers, Proceedings of a bicentennial conference Wiskundig Genootschap, Math. Centre, Amsterdam, to appear. | MR 541408 | Zbl 0411.10027